# SDR ASAA2015092613443

- Difficulty date: September 26, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 24,602 hours, 8,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A8120
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED BS 794 - BS 847, BL R24.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02, ORIGINAL .050 REMOVED .005 REMAINING .045 FOUND TO BE WITHIN LIMITS IAW SRM 53-60-15, T8225Y.  ALODINED IAW SRM 51-20-01, PRIMED IAW AMM 51-21-72, MARKED BLENDOUT IAW AMM 51-05-01, REMOVED DOT.
